Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Magnitude of the Fourier coefficients of automorphic forms of negative dimension


Author: Joseph Lehner
Journal: Bull. Amer. Math. Soc. 67 (1961), 603-606
DOI: https://doi.org/10.1090/S0002-9904-1961-10707-6
MathSciNet review: 0138930
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Lehner, The Fourier coefficients of automorphic forms on horocyclic groups. II, Michigan Math. J. vol. 6 (1959) pp. 173-193. MR 106280
  • 2. H. Petersson, Üšber Betragmittelwerte und die Fourier-Koeffizienten der ganzen automorphen Formen, Arch. Math vol. 9 (1958) pp. 176-182. MR 100675


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10707-6

American Mathematical Society